I've been on the mini pill (cerazette) for precisely a year now, and it has worked wonders! No periods = no pain (or only rarely at least), basically instead of taking the pill for 21 days and having a 7 day break, you take it every day and have no break, therefore I do not have the pain that comes with periods and only suffer from slight pain rarely...
HOWEVER, recently ( the past 2 months), I have started to have very irregular bleeding, something like periods which last over 4 to even 9 days, I had two in one month and I had a 5 day bleed 2 weeks ago...
Anyway, on Friday, I woke up to rather copious amounts of blood pouring out of me (was very niagra falls like, sorry to be graphic), this lasted from 7am onwards, non-stop, extremely heavy bleeding and severe pain. I waited it out til the next morning and then went straight to a&e because somehow it had gotten heavier.
The people at a&e were useless and just gave me more meds! Luckily I have a review with my very helpful gynae this week, but I am really really worried. This kind of thing hasn't happened to me for a long time or has badly.
I have pains down the top of my legs, a brusing like sensation in my legs and abdomen, sharp pains and dull aches in my abdomen and lower back, very hard to walk around/sit up straight etc...
The bleeding has only just calmed down (not stopped completely, but much lighter) today, Sunday and I am still having waves of pain.
Has anybody else experienced this? what could it be? I am panicking and can't wait to see my gynae! I couldn't see her sooner as she was out of the office. I have never missed a pill and I take it at the same time everyday. I haven't had problems for almost a whole year! Help!
I had my bloods/urine tested and swabs, all came back fine.
I'm meant to have a cervical screening and ultra sound this week.
I am taking mefenamic acid and tranexamic acid to stop the bleeding, which seems to be working, and co-codamol for the pain (although I hate how ill they make me feel). I also have tramadol, but try to avoid taking that as it does not have a good effect on me.